TU Darmstadt / ULB / TUbiblio

The Capacitated lot-sizing problem with linked lot sizes

Suerie, Christopher ; Stadtler, Hartmut (2003):
The Capacitated lot-sizing problem with linked lot sizes.
In: Management Science, 49, pp. 1039-1054. [Article]

Item Type: Article
Erschienen: 2003
Creators: Suerie, Christopher ; Stadtler, Hartmut
Title: The Capacitated lot-sizing problem with linked lot sizes
Language: German
Journal or Publication Title: Management Science
Journal volume: 49
Divisions: 01 Department of Law and Economics
01 Department of Law and Economics > Betriebswirtschaftliche Fachgebiete
Date Deposited: 20 Nov 2008 08:16
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)
Show editorial Details Show editorial Details